MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS ACTH; RADIOIMMUNOASSAY, ACTH

ROCHE DIAGNOSTICS ELECSYS ACTH; RADIOIMMUNOASSAY, ACTH
Catalog Number 03255751190
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter received a questionable elecsys cortisol ii and elecsys acth test system (acth) result from one patient sample tested on the cobas 6000 e601 module.This medwatch is for the elecsys acth test system (acth) assay.Please refer to the medwatch with a1.Patient identifier (b)(6) for the elecsys cortisol ii assay report.The initial result of the initial patient sample was 626.6 pg/ml.The repeat result was 581.0 pg/ml.The result of a new patient sample was 7.33 pg/ml.The physician questioned the initial result as it did not match the previous results, prompting the patient sample to be rerun.The result of the new patient sample was deemed correct.
 
Additional Manufacturer Narrative
The serial number of the customer's cobas 6000 e 601 module is (b)(6).The field service engineer (fse) inspected the module and cleaned and adjusted the tubing of the extra wash station (ews).The customer performed calibration and qc with acceptable results.The investigation is ongoing.
 
Additional Manufacturer Narrative
The calibration results were acceptable.The qc results were within the specified ranges.The alarm trace did not indicate any issues.The patient sample was centrifuged for five minutes.A general reagent or analyzer problem was not detected because the qc before the event was within range; isolated non-reproducible results do not represent a general malfunction of the assay.The event's cause could not be determined based on the information provided.The investigation did not identify a product problem.

Brand Name
ELECSYS ACTH
Common Device Name
RADIOIMMUNOASSAY, ACTH
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key21892557
Report Number1823260-2025-01248
Device Sequence Number8190223
Product Code CKG
UDI-Device Identifier04015630921522
UDI-Public04015630921522
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K060585
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Catalogue Number03255751190
Device Lot Number77908601
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/02/2025
Supplement Date Received by Manufacturer04/28/2025
Initial Report FDA Received Date04/23/2025
Supplement Report FDA Received Date05/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age52 YR
Patient SexFemale